Article Text

other Versions

PDF
Cilioretinal artery and central retinal vein occlusion after sildenafil use
  1. Zouheir Hafidi,
  2. Hanan Handor,
  3. Mina Laghmari,
  4. Rajae Daoudi
  1. Faculty of Medicine, Department A of Ophthalmology, Mohammed V University Souissi, Teaching Hospital of Rabat, Rabat, Morocco
  1. Corresponding author Dr Zouheir Hafidi, Faculty of Medicine, Department A of Ophthalmology, Mohammed V University Souissi, Teaching Hospital of Rabat, Rabat, Temara 12000, Morocco; zouheirhafidi{at}gmail.com

Statistics from Altmetric.com

It's reported that sildenafil may cause non-arteritic anterior ischaemic optic neuropathy and transient changes in perception of colour hue or brightness.1 We report a case of cilioretinal artery and central retinal vein occlusion after sildenafil use.

A previously healthy 40-year-old man, presented with acute visual loss of the left eye. He took one tablet of sildenafil (100 mg) for two consecutive days before the onset of symptoms. At examination the visual acuity was …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.